The Sugar - Thiamine Connection in Adverse Reactions

I am proposing that an excess of carbohydrates in the diet, particularly fructose, results in a mild degree of thiamine deficiency. We know, from studies done as early as 1943 (Williams R D, et al. Arch Int Med 1943;71:38-53), that this results in what is typically called psychosomatic disease, in which a large component is reflected in emotional lability (instability), so common in the modern child and adolescent. Physical symptoms, such as unexplained “pins and needles”, in the hands or feet, may be so slight as to be ignored. The stress of the vaccination or a medication reaction triggers an energy crisis in the “reptilian” brain, specifically evoking autonomic dysregulation, typically with sympathetic system dominance and resulting in beriberi, POTS, or cerebellar ataxia and potentially other syndromes. Perhaps a rise in blood triglycerides as suggested by the Bruinstroop study, indicates the partial crippling of the parasympathetic branch of the ANS and sympathetic dominance. High blood triglycerides might well be a mark of the early stages of underlying autonomic dysregulation and thiamine deficiency and a potential risk factor for adverse reactions to certain vaccines or medications. Read more

SUGAR, THIAMINESandra Ishkanes